| Model Number |
CNA0T5 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Product Quality Problem (1506)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported a defective iol.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Corrected information provided in b.3.And e.4.On the initial medical device report (mdr), the event date known field was marked as "ni." it should have been marked as "yes." additional information provided in b.5.And h.6.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and stated that, when advancing the lens the physician noted that one haptic was not in order.There was no patient contact with the deivce.